# SDR DHLA201100505

- Difficulty date: March 28, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED ON C4 DOOR FRAME STA 1440.000, L 30R TO L 32R  DOES NOT CONFORM ,  REMOVED REPAIR IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED FILLER,  DOUBLER, & TRIPLER IAW DWG ES D85300402-001-D, REV IR DATED 04-13-11.  NDT INSPECTED CUT OUT AREA.    NO CRACKS OR CORROSION FOUND.  CLEANED, TREATED & PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR IAW DWG ESD85300402-001-D, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
